Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 Count

$6.49

Description

Price: [price_with_discount]
(as of [price_update_date] – Details)


[ad_1]
Tylenol Cold + Flu Severe Day/Night Caplets provide temporary relief of cold and flu symptoms. The daytime caplets are formulated to loosen phlegm and temporarily relieve symptoms such as headache, sore throat, nasal congestion and cough. The Nighttime caplets help relieve runny nose and sneezing along with other symptoms such as headache, cough, sore throat, nasal congestion, sinus congestion and pressure. Both formulas also temporarily reduce fever, for relief any time of the day. This convenient combo pack contains 24 caplets with 16 Daytime caplets and 8 Nighttime caplets. Each medicine caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant. The Daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm (mucus), while the Nighttime caplets contain chlorpheniramine maleate 2 mg, an antihistamine.

Is Discontinued By Manufacturer‏:‎No
Product Dimensions‏:‎4.52 x 0.78 x 2.95 inches; 1.28 Ounces
Item model number‏:‎30045055024
Date First Available‏:‎June 27, 2016
Manufacturer‏:‎Johnson & Johnson – Ketotifen
ASIN‏:‎B01HI7WQRW
Country of Origin‏:‎USA
Domestic Shipping:Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.International Shipping:This item is not eligible for international shipping. Learn More
Is Discontinued By Manufacturer‏:‎No
Product Dimensions‏:‎4.52 x 0.78 x 2.95 inches; 1.28 Ounces
Item model number‏:‎30045055024
Date First Available‏:‎June 27, 2016
Manufacturer‏:‎Johnson & Johnson – Ketotifen
ASIN‏:‎B01HI7WQRW
Country of Origin‏:‎USA
Domestic Shipping:Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.International Shipping:This item is not eligible for international shipping. Learn More

The Daytime relief caplets are formulated to reduce fever, loosen phlegm and relieve headache, body aches, cough, sore throat, nasal congestion and chest congestion
The Nighttime relief caplets help reduce fever and relieve runny nose, sneezing, headache, cough, sore throat, nasal congestion, sinus congestion and pressure
Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant
The Daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm (mucus) to make coughs more productive. The Nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.

[ad_2]

Reviews

There are no reviews yet.

Be the first to review “Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 Count”

Your email address will not be published.